Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have been feeling exhausted and numbness in leg

I am a 23 year old female and for the past 3 weeks I have been feeling exhausted.. I have not been doing anything out of the ordinary that I would not normally do.. I have an increased appetite and strangley I constantly get a numbness like pins and needles in my right leg..This occurs whilst walking, standing or sitting.. Idont think these things are all related but they have all happened around the same time frame.
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi.. welcome to healthcaremagic.. thanks for your query.. from your symptoms of weakness,increased appetite and numbness and tingling sensation in legs it seems that you are having peripheral neuropathy due to a complication of diabetes mellitus.. i advice you to get get lab tests done for blood sugar levels like fasting blood glucose level and random blood glucose level and consult a diabetician for furtheer management.. diabetes mellitus type 1 is common in younger age group..
Answered: Tue, 14 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor